Journal article icon

Journal article

An explicit solution for an optimal stopping/optimal control problem which models an asset sale

Actions


Access Document


Publisher copy:
10.1214/07-AAP511

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Oxford-Man
Role:
Author
Journal:
The Annals of Applied Probability
Volume:
18
Issue:
5
Pages:
1681-1705
Publication date:
2008-10-05
DOI:
ISSN:
1050-5164
URN:
uuid:19971c94-1825-4aac-88f9-b83d9281899e
Source identifiers:
324988
Local pid:
pubs:324988

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP